I’m 45 was diagnosed with ADHD about 10 years ago. I have been taking Vyvanse a majority of this time. The highest dose 60 mg for prob 5-6 years now. Requested a switch because Vyvanse is really expensive. Doc prescribed 50 mg Mydayis two months ago. I’ve been married 24 years, we’ve always had our ups and downs but usually work through it. But after only two months on these meds my temper haven’t got worse, I’m a mild mannered person, but my tolerance has def lowered and I’m actually about to file for a divorce. I’m hoping it’s not some kind of psychosis episode brought on my the new meds. The first month Mydayis lasted all day and seemed really effective with little side effects. The second month I’m noticing my motivation is down but that could be because of the marital issues.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Oct 2012 • 10 answers
Posted 13 Feb 2014 • 2 answers
Posted 3 Sep 2017 • 1 answer
Posted 16 Dec 2017 • 1 answer
Posted 18 Jul 2018 • 1 answer